View Full Version : Adderall stackers make me sleeply, anyone else have this problem?


jessnoless66
04-02-17, 11:46 AM
Hi everyone.
Not sure where to post this as there are so many sub-forums! Please move to a more appropriate one if needed.I have been taking Adderall for over 5 years. The medication actually calms me down, as I have severe anxiety and panic attacks, which is most likely contributing to my inability to focus and pay attention. Lately I have noticed that my PMS has been a lot more severe then normal and the Dr is saying I have PMDD. I asked my Dr about this and he thought maybe the withdraw from the Adderall could be contributing. I disagree, as I have been on 20mg IR Adderall 3x a day for quite some time now, with no true issues of withdrawal, and if I notice any I tend to take a break and let my body rest. My Dr had been trying to get me to switch to XR and I refuse, I like knowing how much I give my body, since some days I need more and some I don't. I listen to my body and I know how the Adderall works with me. It is rare that I take the full 60mg a day and I space them out through the day. However, I did some research to see if my dr could be right and found stackers that could help the Adderall last longer (which I do not feel I need) and help with the comedown. I started taking them both morning and night:
Inositol
Magnesium Glycinate
R-ALA
L-Theanine
CoQ10:
fish oil
L-Tyrosine
and then at night, I take the same supplements with melatonin and vitamin C.
I noticed when I take then I am extremely sleepy, so tired that the Adderall doesn't even help to wake me up or even help me focus. I feel like a zombie. It feels like the supplements are blocking my Adderall. Has anyone tired this? Does it make you sleepy or am I doing something wrong? or is it because the Adderall already has a calming affect on my body? As I know from my reading and other people who take Adderall that it does not produce a calming affect.
Please help if you can. It may be these stackers are not for me, but it seems odd that they all make me sleepy, when most just provide general brain health. Any help or advice is appreciated. Also I have tried SSRI and anti-anxiety medications for my anxiety, as Dr thought I may have been depressed, before Adderall and they all had little to no affect on me. My mom died when I was 16, in our house on my sisters birthday, it was and still is difficult to deal with even as an adult.

dvdnvwls
04-02-17, 12:28 PM
"Stackers" don't help. Quit them. Problem solved.

namazu
04-02-17, 12:37 PM
My first comment is a suggestion:
Don't take medical advice from websites geared towards people who are using prescription medication illegally, or that refer to Adderall as "Addy".

My second comment is a personal experience:
My doctor prescribed L-theanine with melatonin for a sleep problem I was having (which predated and was not exacerbated by my use of stimulants). Even when I had slept a decent number of hours, I still felt somnolent/zombie-ish. I had taken melatonin alone before, with neutral-to-good effect, but the L-theanine made me feel drugged. My sample size was small -- if it was going to do that, I wasn't going to keep taking it -- so take this with a grain of salt, but that was my experience with L-theanine. I understand that for some people who wake up frequently, it can be helpful.